1. bookVolume 42 (2022): Issue 1 (March 2022)
Journal Details
License
Format
Journal
eISSN
2084-0373
First Published
16 Apr 2017
Publication timeframe
2 times per year
Languages
English
access type Open Access

Interior GE-Filters of GE-Algebras

Published Online: 05 Apr 2022
Volume & Issue: Volume 42 (2022) - Issue 1 (March 2022)
Page range: 217 - 235
Received: 07 Dec 2020
Accepted: 06 Jan 2020
Journal Details
License
Format
Journal
eISSN
2084-0373
First Published
16 Apr 2017
Publication timeframe
2 times per year
Languages
English
Abstract

The notions of an interior GE-filter, a weak interior GE-filter and a belligerent interior GE-filter are introduced, and their relations and properties are investigated. Example of a GE-filter which is neither an interior GE-filter nor a weak interior GE-filter is provided. Relations between a weak interior GE-filter and an interior GE-filter are discussed, and conditions under which every weak interior GE-filter is an interior GE-filter are investigated. Relations between a belligerent interior GE-filter and an interior GE-filter are displayed, and conditions for an interior GE-filter to be a belligerent interior GE-filter are considered. Given a subset and an element, an interior GE-filter is established, and conditions for a subset to be a belligerent interior GE-filter are discussed. The extensibility of the beligerant interior GE-filter is debated. Relationships between weak interior GE-filter and belligerent interior GE-filter of type 1, type 2 and type 3 are founded.

Keywords

MSC 2010

[1] R.K. Bandaru, A. Borumand Saeid and Y.B. Jun, On GE-algebras, Bulletin of the Section of Logic 50 (2021) 81–90. https://doi.org/10.18778/0138-0680.2020.2010.18778/0138-0680.2020.20 Search in Google Scholar

[2] R.K. Bandaru, A. Borumand Saeid and Y.B. Jun, Belligerent GE-filters in GE-algebras, T. Indones. Math. Soc. (submitted). Search in Google Scholar

[3] G. Castellini and J. Ramos, Interior operators and topological connectedness, Quaest. Math. 33 (2010) 290–304. https://doi.org/10.2989/16073606.2010.50732210.2989/16073606.2010.507322 Search in Google Scholar

[4] A. Diego, Sur algébres de Hilbert, Collect. Logique Math. Ser. A 21 (1967) 177–198. Search in Google Scholar

[5] J.G. Lee, R.K. Bandaru, K. Hur and Y.B. Jun, Interior GE-algebras, J. Math. 2021 (2021) 1–10. https://doi.org/10.1155/2021/664609110.1155/2021/6646091 Search in Google Scholar

[6] J. Rachůnek and Z. Svoboda, Interior and closure operators on bounded residuated lattices, Cent. Eur. J. Math. 12 (3) (2014) 534–544. https://doi.org/10.2478/s11533-013-0349-y10.2478/s11533-013-0349-y Search in Google Scholar

[7] F. Svrcek, Operators on GMV-algebras, Math. Bohem. 129 (2004) 337–347. https://doi.org/10.21136/MB.2004.13404410.21136/MB.2004.134044 Search in Google Scholar

[8] S.J.R. Vorster, Interior operators in general categories, Quaest. Math. 23 (2000) 405–416. https://doi.org/10.2989/1607360000948598710.2989/16073600009485987 Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo